# SDR K3HA980080

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 328
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE BULBS AT THE R2 EMERGENCY EXIT POSITION DID NOT ILLUMINATE DURING OPERATION.  REBULBED EMERGENCY EXIT LIGHTS OPS CHECK OK REF MM 33-50-101.
